# SDR AALA201903199023

- Difficulty date: February 24, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D57756145200
- Condition: Worn
- Location: Rt Wind Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SPOILER, CENTER HINGE FITTING STOP BOLT WAS WORN.  REPLACED THE BOLT IAW SRM 57-70-00-300-003.
